# SDR SWAA2022020255901

- Difficulty date: December 23, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF CREASE BEAM WEB BS 787+5' WL 208 RBL 65.  REMOVED CORROSION IAW SRM 53-60-13-1A-1 PARAGRAPH 2.B.  ACCOMPLISHED VISUAL INSPECTION, NO DEFECTS OR CORROSION NOTED.  UT INSPECTED BLENDED AREA IAW NDTM PART 4 51-00-00, PROCEDURE 2.  REMAINING THICKNESS IS 0.032' ADJACENT TO 0.036'.  CREASE BEAM WEB REPAIR ACCOMPLISHED PER EA#21-153-03870.
